# SDR SWAA2025020382051

- Difficulty date: December 31, 2024
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS500D AND STR28L AFT POSITION FWD CARGO COMPARTMENT 2024-773848<[01] REPLACED ANGLE LOCATED BS500D AND STR28L AFT POSITION FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 143A7902 SHEET:126 REV:A;[02] CORRECTED STEP 1.  REPLACED ANGLE LOCATED BS500D AND STR28L AFT POSITION FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 143A7902 SHEET:126 REV:A SEE INDIVIDUAL SIGNS OFF BELOW.;[03] REPLACED ANGLE LOCATED BS500D AND STR28L AFT POSITION FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 143A7902 SHEET:126 REV:A SEE INDIVIDUAL SIGNS OFF BELOW.
